U.S. doctors online nowAsk doctors free
CA
A 50-year-old male asked about a 50-year-old member:

he used clomiphene two years his testosterone normal but he has low libido do u think clomophin make testosterone normal but make low libido ?

1 doctor answer2 doctors weighed in
Dr. Alvin Lin
Geriatrics 30 years experience
No: Clomiphene is used off-label to boost testosterone in those who value fertility. Clomiphene will not directly affect libido but may do so via T. Many variables may affect sex drive eg stress (work, family, money etc), depression, medications, etc in add'n to low T. Wide variation in normal reference range such that normal for one person may not be normal for someone else. Perhaps excess Estradiol.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A member asked:

Does breastfeeding influence women's sex drive?

3 doctor answers6 doctors weighed in
Dr. Kevin Windisch
Pediatrics 25 years experience
Yes: The horomones that regulate breast milk production can result in dry and atrophic vaginal tissue. This can markedly decrease the sex drive. Exhaustion from around the clock feedings also can have a dramatic impact on sex drive.
A 34-year-old member asked:

Could having low testosterone make it harder for me to have children?

2 doctor answers5 doctors weighed in
Dr. George Klauber
Specializes in Pediatric Urology
Probably: Check your sperm count. Chances of having children are good with a normal sperm count. However, invitro fertilization or intacytoplasmic sperm injection into an ovum can greatly improve chances of procreation.
A 43-year-old member asked:

How long does it take to feel the effects of testosterone replacement therapy for a teenager with hypogonadism?

3 doctor answers4 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
1-3 months: Raising one's testosterone level has effects throughout the body. The endocrinologist who is prescribing the testosterone will have the most accurate answer to "how long before a patient notices improvement". Probably the improvements in mood and sexual interest will come first, maybe in a month. The changes in skin, hair, penis, testicles, muscles, blood, etc., will probably come in 3 months.
CA
A 33-year-old member asked:

Is it possible that the increased aggression of my child is the result of increased testosterone in the blood?

3 doctor answers5 doctors weighed in
Dr. Irwin Berkowitz
Specializes in Pediatrics
Unlikely: It is unlikely that the aggression in your child is due to increased testosterone unless he is taking a supplement containing testosterone. Excess testosterone would manifest itself in younger children with usually more rapid growth and skeletal maturity in addition to other signs of early mascularlization.
CA
A 38-year-old member asked:

I have no sex drive because of my depression meds, how can I learn to live with this?

3 doctor answers7 doctors weighed in
Dr. Johnnie Strickland Jr
Family Medicine 33 years experience
Understanding: Talk with your partner so they understand the source of this; work to increase your libido you can choose it despite the lack. Work with your counselor and life coach to help you get off of the medications. Alternative therapies that won't interefer with libido exist; but you need education on this and don't stop your meds cold turkey. Work with your counselors to reduce your need for these.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.